Alert archive / Missouri / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 99, NWS Kansas City, MO

May 4, 2003Harrison County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 4, 2003, 7:04 PM CDT for Harrison County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2003, 7:04 PM CDT (00:04 UTC)
Expired
May 4, 2003, 7:45 PM CDT
In force
41 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Harrison County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 6:20 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2003-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2003-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3886 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WUUS53 KEAX 050004
SVREAX
MOC081-050045-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT SUN MAY 4 2003

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARRISON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 745 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE OF
  QUARTERS...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES SOUTHWEST OF EAGLEVILLE...OR 9 MILES NORTHWEST OF
  BETHANY...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...  
  HARRISON COUNTY.  THE STORM WILL BE NEAR EAGLEVILLE AROUND 715 PM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WINDS...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4056 9423 4015 9421 4015 9379 4059 9381

$$


PB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:30 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 4, 3:30 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 PM CDT SUN MAY 4 2003

ONGOING TSRA ACTIVITY ACROSS CWA IS RIGHT ON TARGET WITH CURRENT
FCST.  AS DRY LINE AND CENTER OF THE LOW MOVE EAST...SHOULD SEE
ACTIVITY MOVE PRETTY FAST.  AM EXPECTING ONLY SCATTERED ACTIVITY IN
WESTERN COUNTIES AFTER 00Z...AND OUT OF CWA COMPLETELY AROUND 06Z.
WHAT ACTUALLY HAPPENS WITH THIS SYSTEM IS A BIG PLAYER IN NEXT
SEVERAL DAYS FORECAST.  UPPER LOW BECOMES NEARLY STATIONARY ACROSS
THE NORTHERN PLAINS...WITH FRONT WOBBLING ACROSS THS AREA THROUGH
TUESDAY.  HOWEVER...HAVE NOT INCLUDED ANY RAIN CHANCES THROUGH WED.
SOUNDINGS SHOW RELATIVELY DRY AIR ADVECTING INTO THE AREA. BY
WEDNESDAY...SOUTHERN STREAM TAKES OVER WITH NUMEROUS LITTLE WAVES
MOVING THROUGH JUST SOUTH OF CWA.  BY WED AFTERNOON...SURFACE FRONT
SETS UP JUST SOUTH OF CWA AND AM EXPECTING SOME OVERRUNNING TSRA
THROUGH THE OVERNIGHT.  THIS FRONT MOVES NORTH DURING THE DAY ON
THURSDAY.  THIS IS A BIT OF A MODEL CHANGE FROM YSTDY/S RUNS...BUT
WITH HPC/S BLESSING HAVE INTRODUCED POPS OFF AND ON THROUGH THE
REMAINDER OF THE EXTENDED.  UNSETTLED WEATHER PATTERN WILL KEEP
SURFACE FRONT/OUTFLOW BOUNDARIES MEANDERING AROUND THE CWA.   WILL
TRY TO KEEP SATURDAY DRY DUE TO NEXT LOW SETTING UP TO THE
WEST...BUT THIS MAY NEED TO BE ADDED IN FUTURE SHIFTS.

LVQ

1010AM...
UPDATED FORECASTS TO REMOVE LAST OF WATCH.  ALSO ADDED ISOLATED
TORNADO WORDING WITH MODERATE TO HIGH RISK ACROSS ALL FOR FORECAST
AREA TODAY.

PC

215 AM...
...SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND EVENING
ACROSS THE FORECAST AREA...

FORECAST IS ON TRACK. THUNDERSTORMS DEVELOPED IN AREA OF STRONG WARM
AIR ADVECTION OVER EASTERN KANSAS AND WESTERN MISSOURI. MESO-ETA
300-305K ISENTROPIC SURFACE SEEMED TO HAVE A REASONABLY GOOD HANDLE
ON THAT. ANOTHER GROUP OF THUNDERSTORMS HAS DEVELOPED OVER SOUTH
CENTRAL KANSAS ON NOSE OF 850MB JET. EXPECT WARM AIR ADVECTION
STORMS TO CONTINUE TO MOVE NORTHEAST OUT OF THE AREA. HOWEVER AS THE
SPEED MAX APPROACHES THE REGION...ADDITIONAL SCATTERED STORMS SHOULD
DEVELOP OVER KANSAS AND MOVE INTO MISSOURI DURING THE MORNING HOURS.
BEST CHANCE FOR SEVERE EARLY THIS MORNING APPEARS TO BE EASTERN
NEBRASKA INTO IOWA AND NORTHWEST MISSOURI...WHERE NOSE OF THE LOW
LEVEL JET MEETS THE 850MB WARM FRONT.

EXPECT THERE TO BE A BREAK IN THE ACTIVITY BY THE LATE MORNING/EARLY
AFTERNOON HOURS...ESPECIALLY OVER WESTERN SECTIONS OF THE FORECAST
AREA. THERE WILL BE LITTLE OR NO CAP IN PLACE THROUGH MUCH OF THE
DAY. WORRIED THERE MAY BE TOO MANY CLOUDS ACROSS THE AREA...TO GET
GOOD HEATING. SCATTERED SHOWERS MAY CONTINUE AS WELL. FOR NOW HAVE
GONE WITH SLOWER WARMING EARLY THEN RAPID HEATING DURING THE
AFTERNOON. AS THE DRYLINE APPROACHES STRENGTH OF THE DRY LINE SHOULD
BE ENOUGH TO GET STRONG STORMS. LIFTED INDICES ARE PROGGED TO BE
BELOW -6 WITH CAPES ABOVE 3000 J/KG. 0-3KM HELICITY VALUES GREATER
THAN 400 CONTINUE TO BE PROGGED IN THE WARM SECTOR. AS PREVIOUS
FORECASTER STATED...THIS IS FAVORABLE FOR SOME STORMS TO BECOME
TORNADIC...ESPECIALLY STORMS INTERACTING WITH WARM FRONT.
PRECIPITABLE WATER VALUES BETWEEN 1 AND 1.5 INCHES SUGGEST HEAVY
RAIN IS ALSO POSSIBLE. HOWEVER THE SPEED OF THE AFTERNOON STORMS
WILL LIMIT THE AMOUNT OF WATER ACTUALLY FALLING AT ANY ONE LOCATION.

NRR

345 PM SAT...
SATELLITE IMAGERY AND UPPER AIR ANALYSIS INDICATE SHORTWAVE RIDGE
AXIS ACROSS CENTRAL PLAINS/MO RIVER VALLEY WITH SHORTWAVE TROUGH
PROPAGATING INTO DESERT SOUTHWEST. 130KT 250MB JET NOTED ON
DOWNSTREAM SIDE OF TROUGH...WILL ALLOW THIS FEATURE TO PROPAGATE
INTO THE REGION SUNDAY. EARLY AFTERNOON SURFACE ANALYSIS SHOWS RIDGE
ACROSS IL/EASTERN MO WITH FRONTAL BOUNDARY EXTENDING ALONG RED RIVER
VALLEY.

MODELS IN GOOD AGREEMENT WITH POSITION OF SYNOPTIC FEATURES THROUGH
MONDAY...AND HAVE LEANED TOWARDS ETA SOLUTION FOR THIS FORECAST
GIVEN HIGHER MODEL RESOLUTION. AS DESERT SOUTHWEST SHORTWAVE
APPROACHES REGION TONIGHT LOW LEVEL JET PROGGED TO INTENSIFY ACROSS
CENTRAL/EASTERN KS...TRANSPORTING RICH GULF MOISTURE NORTHWARD INTO
REGION. STRONG ISENTROPIC LIFT/THETA-E ADVECTION PROGGED TO DEVELOP
AFTER 06Z ACROSS NORTHEAST KS ALONG NOSE OF 60KT LOW LEVEL
JET...WHICH WILL RESULT IN DEVELOPMENT OF SHOWERS/THUNDERSTORMS.
ALTHOUGH LAPSE RATES ARE PROGGED TO REMAIN FAIRLY MARGINAL ACROSS
AREA...STRONG SHEAR PROFILES WILL SUPPORT ROTATING UPDRAFTS IN ANY
STORMS WHICH DO DEVELOP...RESULTING IN LARGE HAIL THREAT. CONVECTION
MAY LINGER ACROSS NORTHEAST ZONES THROUGH MID MORNING SUNDAY.

OTHERWISE SETUP PROGGED TO BECOME QUITE FAVORABLE FOR SEVERE WEATHER
OUTBREAK DURING THE AFTERNOON HOURS SUNDAY. SHORTWAVE BECOMES
NEGATIVELY TILTED AS IT AMPLIFIES ACROSS REGION...WHILE 250MB JET
SPREADS OVERTOP OF 40-50KT 850MB JET...RESULTING IN VERY STRONG DEEP
LAYER SHEAR PROFILES FAVORABLE FOR SUPERCELLS. INITIALLY CONVECTIVE
DEBRIS FROM OVERNIGHT MCS WILL LIKELY INHIBIT
DESTABILIZATION...HOWEVER MID-LEVEL DRY SLOT PROGGED TO SPREAD
ACROSS EASTERN KS/WESTERN MO DURING THE EARLY AFTERNOON...AS SURFACE
LOW DEEPENS OVER EASTERN NE...WARM FRONT LIFTS ACROSS
NORTHERN/CENTRAL MO...AND DRYLINE SURGES EASTWARD INTO EASTERN
KS/WESTERN MO.  META PROG SOUNDINGS SUGGEST MUCAPE IN EXCESS OF
3000 J/KG IN WARM SECTOR...AND LONG CURVED LOW LEVEL HODOGRAPHS
(0-3KM HELICITY >300 M2S2 IN WARM SECTOR) ARE FAVORABLE FOR SOME
STORMS TO BECOME TORNADIC...ESPECIALLY STORMS INTERACTING WITH WARM
FRONT OR ANY RESIDUAL OUTFLOW BOUNDARY FROM OVERNIGHT MCS...WHERE
HELICITY VALUES WILL BE LOCALLY ENHANCED. CONVECTION SHOULD PUSH
EAST OF CWA BY MID-LATE EVENING AS MOISTURE AXIS SHIFTS EASTWARD.

ONLY CHANGE TO GOING EXTENDED FORECAST WAS TO INTRODUCE POPS FOR
FRIDAY/SATURDAY...AS NEXT SHORTWAVE AFFECTS REGION.

SEAMAN

.EAX...
KS...NONE.
MO...NONE.
Hazardous weather outlook, May 4, 12:45 PM CDT, 6 hours 19 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 PM CDT SUN MAY 4 2003

...SEVERE WEATHER OUTBREAK EXPECTED LATER TODAY OR
TONIGHT...PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE WEATHER OUTBREAK EXPECTED LATER TODAY.  THE THREATS OF
TORNADOES...INCLUDING LONG-LIVED TORNADIC SUPERCELLS...DAMAGING
STRAIGHT LINE WINDS AND VERY LARGE HAIL WILL OCCUR ACROSS THE ENTIRE
REGION. AREAS UNDER THE GREATEST THREAT THIS AFTERNOON INCLUDE
EASTERN KANSAS AND WESTERN MISSOURI. THIS EVENING THE FOCUS WILL
MOVE INTO CENTRAL MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN UNSETTLED WEATHER PATTERN IS EXPECTED THROUGH THE UPCOMING WEEK.
THUNDERSTORMS ARE FORECAST FOR MUCH THE THE PERIOD DUE TO AREAS OF
LOW PRESSURE PARADING ACROSS THE MIDWEST AND LINGERING FRONTAL
BOUNDARIES.  AT THIS TIME...MODELS INDICATE THAT SOME OF THE
THUNDERSTORMS MAY BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION DEFINITELY WILL BE REQUIRED FOR EASTERN KANSAS
AND WESTERN MISSOURI THIS AFTERNOON AND INTO CENTRAL MISSOURI THIS
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX
OR HTTP://WEATHER.GOV.

PC

In the hours before

Special weather statement, May 4, 6:27 PM CDT, 37 minutes before
MOZ006>008-015>017-024-025-032-033-040-046-050400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 PM CDT SUN MAY 4 2003

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 235...IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING. THIS SEVERE
THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

ADAIR...CHARITON...COOPER...GRUNDY...HOWARD...LINN...MACON...
MERCER...PUTNAM...RANDOLPH...SCHUYLER AND SULLIVAN.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOONVILLE...
KIRKSVILLE...MOBERLY AND TRENTON.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, May 4, 6:29 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 PM CDT SUN MAY 04 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0625 PM    CONCEPTION JCT            MO   1 INCH HAIL
05/04/03   NODAWAY                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL
                                          JUST EAST OF CONCEPTION
                                          JUNCTION.
Local storm report, May 4, 6:35 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT SUN MAY 04 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0520 PM    EXCELSIOR SPGS            MO   1.75 INCH HAIL
05/04/03   CLAY                           REPORTED BY HAM RADIO
                                          OPERATOR.

0543 PM    1 S BURLINGTON JCT        MO   .75 INCH HAIL
05/04/03   NODAWAY                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0600 PM    6 E LAWSON                MO   60 MPH TSTM GUST
05/04/03   RAY                            STORM SPOTTER REPORTED
                                          50-60 MPH WINDS AT 13
                                          HIGHWAY AND D HIGHWAY

0600 PM    6 E LAWSON                MO   .75 INCH HAIL
05/04/03   RAY                            REPORTED BY STORM
                                          SPOTTER.

0603 PM    DOCKERY                   MO   1.75 INCH HAIL
05/04/03   RAY                            REPORTED BY STORM
                                          SPOTTER.

0610 PM    OVERLAND PARK             KS   1 INCH HAIL
05/04/03   JOHNSON                        NICKEL TO QUARTER SIZE
                                          HAIL REPORTED BY
                                          OFF-DUTY NWS EMPLOYEE.
Local storm report, May 4, 6:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 PM CDT SUN MAY 04 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0420 PM    1 NW LAKE WAUKOMIS        MO   1.75 INCH HAIL
05/04/03   PLATTE                         REPORTED BY OFF-DUTY
                                          NWS EMPLOYEE.  REPORTED
                                          AT I-29 AND BARRY RD.
Local storm report, May 4, 6:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT SUN MAY 04 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0654 PM    MARYVILLE                 MO   .88 INCH HAIL
05/04/03   NODAWAY                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, May 4, 7:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CDT SUN MAY 04 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0455 PM    2 N COURTNEY              MO   TORNADO
05/04/03   JACKSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:10 PM CDTTornado WarningEAXPettis50 min
May 4, 7:18 PM CDTTornado WarningEAXJohnson27 min
May 4, 7:29 PM CDTSevere Thunderstorm WarningEAXJohnson61 min
May 4, 7:34 PM CDTSevere Thunderstorm WarningEAXMercer41 min
May 4, 7:39 PM CDTSevere Thunderstorm WarningEAXGrundy51 min
May 4, 7:54 PM CDTTornado WarningEAXSaline51 min
May 4, 8:01 PM CDTSevere Thunderstorm WarningEAXPettis44 min
May 4, 8:21 PM CDTSevere Thunderstorm WarningEAXClay39 min
May 4, 8:21 PM CDTSevere Thunderstorm WarningEAXDaviess54 min
May 4, 8:34 PM CDTSevere Thunderstorm WarningEAXJackson56 min
May 4, 8:47 PM CDTSevere Thunderstorm WarningEAXRay58 min
May 4, 9:12 PM CDTSevere Thunderstorm WarningEAXCarroll63 min
May 4, 9:20 PM CDTSevere Thunderstorm WarningEAXCass40 min
May 4, 9:24 PM CDTSevere Thunderstorm WarningEAXLafayette66 min
May 4, 9:32 PM CDTSevere Thunderstorm WarningEAXBates43 min
May 4, 9:53 PM CDTSevere Thunderstorm WarningEAXSaline52 min
May 4, 10:00 PM CDTSevere Thunderstorm WarningEAXJohnson60 min
May 4, 10:01 PM CDTSevere Thunderstorm WarningEAXChariton44 min
May 4, 10:05 PM CDTSevere Thunderstorm WarningEAXHenry55 min
May 4, 10:14 PM CDTSevere Thunderstorm WarningEAXBates31 min
May 4, 10:26 PM CDTSevere Thunderstorm WarningEAXMacon49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.